On Applicability of the Integral Equation Formulation of the Measured Equation of Invariance to 2D Scattering Objects

Masanobu HIROSE  Masayasu MIYAKE  Jun-ichi TAKADA  Ikuo ARAI  

Publication
IEICE TRANSACTIONS on Communications   Vol.E82-B   No.4   pp.645-654
Publication Date: 1999/04/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Antennas and Propagation
Keyword: 
IE-MEI,  2D scatterer,  internal resonance,  circular cylinder,  square cylinder,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper shows the applicability of the integral equation formulation of the measured equation of invariance (IE-MEI) to two-dimensional dielectric scatterers. That is, a relationship between the scattered electric and magnetic fields, which is derived from the new formulation of the IE-MEI, is applicable to lossless dielectric materials as well as perfect electric conductors (PEC). In addition, we show that the IE-MEI does not suffer from internal resonance problems. These two facts are validated by numerical examples for a circular cylinder and a square cylinder illuminated by Transverse Magnetic (TM) plane wave or a TM line source very close to the scatterers. The numerical results calculated by the IE-MEI agree well with the ones by moment methods that employ combined field formulations with exact boundary conditions.